Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Flu Like symptoms AGAIN
    avatar
    livelaughmoe posted:
    I experienced the same flu like symptms (Fever 101.8, body aches, headache, vommiting, diarreah) CD 18, during ovulation window. First time it happened I was on a cycle of Clomid (Last month CD 22. I am wondering if this was a weird coicedence? Has this happened to anyone else?
    Reply
     
    avatar
    Byroney_WebMD_Staff responded:
    Howdy, Livelaughmoe!

    Sorry to hear about your flu-like symptoms. This article on Clomid lists some side effects and may be helpful to you.

    Until someone who has tried it replies to you, you may also want to check with your doctor or pharmacist about your symptoms.

    Update us when you have a chance,

    Byroney
    Hope is a thing with feathers / That perches in the soul, / And sings the tune without words / And never stops at all. - Emily Dickinson
     
    avatar
    maragayle responded:
    I'm on clomid, too. This is currently my third round, and I'm up to 100mg a day. I think some of this may actually be the flu. There's a clomid community that you can join. There's a bunch of ladies in that community taking Clomid specifically.

    http://exchanges.webmd.com/clomid-exchange

    My symptoms have been sporadic nausea, hot flashes, some cramping. Most of the symptoms are similar to early pregnancy signs...which really can toy with your emotions. I would give your doctor a call about the symptoms you're experiencing. If they ARE from the Clomid, I don't think they're typical to most patients. This could mean a bad reaction. Better safe than sorry, right?


    Helpful Tips

    TTC Basics you need to know
    Ask yourself the following questions: What steps are you using to concieve?? Are your cycles regular? How long have you actively been ... More
    Was this Helpful?
    6 of 6 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Fertility Center